# SDR SWIA2023011967142

- Difficulty date: December 20, 2022
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N459SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7782
- Aircraft time: 39,236 hours, 36,323 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559-621 Lbl27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK,  LBL 27, FS 559+80 - 621 HAD MULTIPLE SHORT TRACKS CORRODED.   REMOVED AND REPLACED THE SEAT TRACK IAW SRM 53-51-49,  SRM 53-61-49, AMM 53-00-49-000-801 AND AMM 53-00-49-400-801.
